The generalized conformable derivative for 4α-order Sturm-Liouville problems

Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, Tabriz Branch, Islamic Azad University, Tabriz, Iran.

2 Department of Science, Payame Noor University, PO BOX 19395-3697 Tehran, Iran.

3 Department of Applied Mathematics, Mathematical Science Faculty, University of Tabriz, Tabriz, Iran.


In this paper, we discuss the new generalized fractional operator. This operator similarly conformable derivative satisfies properties such as the sum, product/quotient, and chain rule. Laplace transform is defined in this case, and some of its properties are stated. In the following, the Sturm-Liouville problems are investigated, and also eigenvalues and eigenfunctions are obtained. 


  • [1]         S. Abbasbandy and A. Shirzadi, Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems, Numer Algor. 54 (2010), 521-532.
  • [2]         M. A. AL-Gwaiz, Sturm-Liouville theory and its applications, springer - verlage, London, 2008.
  • [3]         Q. M. Al-Mdallal, An efficient method for solving fractional Sturm-Liouville problems, Chaos Soluitions Fractals, 40 (2009), 138-189.
  • [4]         Q. M. AL-Mdallal, T. Abdeljawad, and M. A. Hajji, Theorical and Computational prespectives on eigen- valuse of fourth-order fractional Sturm-Liouville problem, International Journal of Computer Science, DOI: 10.108010027160.2017.1322690.
  • [5]         F. V. Atkinson and A. B. Mingarelli, Asymptotics of the number of zeros and the eigenvalues of general wieghted sturm-liouville problems, J. fur die reine angewandte Math, (Crelle), 375–376, (1987), 380-393.
  • [6]         B.S. Attili and D. Lesnic, An efficient method for computing eigenelements of Sturm-Liouville fourth-order bound- ary value problems, Applied Mathematics and Computation, 182(2) (2006), 1247–1254.
  • [7]         A. M. Cohen, Numerical method for Laplace transform inversion, springer, New York (2007).
  • [8]         M. Dehghan, A. B. Mingarelli, Fractional Sturm-Liouville eigenvalue problems, I, arXiv preprint arXiv:1712.09891, 2017.
  • [9]         M. Dehghan, A. B. Mingarelli, Fractional Sturm-Liouville eigenvalue problems, II, arXiv preprint arXiv:1712.09894, 2017.
  • [10]       F. Jarad and T. Abdeljawad, A modified Laplace transform for certain generalized fractional operators, Res. Nonlinear Anal. 1(2), 88–98 (2018).
  • [11]       E. J. N´apoles Vald´s, and C. Tun¸c, On the Boundedness and Oscillation of Non-conformable Lienard Equation, J. Fract. Calc. Appl., 11(2) (2020), 92-101.
  • [12]       J. He, The variational iteration method for eighth-order initial-boundary value problems, Phys. Scr., 76 (2007), 680-682.
  • [13]       U. N. Katugampola, A new fractional derivative with classical properties, e-print arXiv:1410.6535, (2014).
  • [14]       R. Khalil, M. Al Horani, A. Yousef, and M. Sababhehb, A new definition of fractional derivative, J. Comp. Applied Math., 264 (2014), 65—70.
  • [15]       H. Khan, C. Tun¸c and A. Khan, Green function’s properties and existence theorems for nonlinear singular-delay- fractional differential equations with p-Laplacian, Discrete Contin. Dyn. Syst. Ser. S., 13(9) (2020), 2475–2487.
  • [16]       N. A. Khan, O. A. Razzaq, and M. Ayaz, some properties and application of confomable fractional (CFLT), Journal of Fractional Calculus and Applications. 9(1) (2018), 72–81.
  • [17]       A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and application of fractional differential equations, Elsevier, Amsterdam, 2006.
  • [18]       M. Klimek and O. P. Agrawal, Fractional Sturm-Liouville problem, Computers and Mathematics with Applica- tions, 66(5) (2013), 795 - 812.
  • [19]       Y. Luchko, Initial-boundary-value problems for the one-dimensional time-fractional diffusion equation, Fract. Calc. Appl. Anal, 15(1) (2012), 141–160.
  • [20]       F. Martinez, P. O. Mohammed, and E. J. N´apoles Vald´s, NON-CONFORMABLE FRACTIONAL LAPLACE TRANSFORM, Kragujevac Journal of Mathematics. 46(3) (2022), 341–354.
  • [21]       K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, John Wiley and Sons, New York (1993).
  • [22]       A. B. Mingarelli, On generalized and fractional derivatives and their applications to classical mechanics, Journal of Physics A: Mathematical and Theoretical. .
  • [23]       G. M. Mittag-Leffler, Sur la nouvelle function Eα, C. R. Acad. Sci. Paris, 137 (1903), 554–558.
  • [24]       K. B. Oldham and J. Spanier, The Fractional Calculus, Academic, New York, 1974.
  • [25]       I. Podlubny, Fractional differential equations, Academic, New York, 1999.
  • [26]       P. Ravi, Agarwal, and Y. M. Chow, Iterative methods for a fourth order boundary value problem, DOI: 10.1016/0377-0427(84)90058-X.
  • [27]       M. Rivero, J. Trujillo, and M. Velasco, A fractional approach to the Sturm-Liouville problem, Cent. Eur. J. Phy., 11(10) (2013), 1246-1254.
  • [28]       S. Samko, A. Kilbas, and Q. Marichev, Fractional integrals and derivatives, Berlin: Gorden and Breach 1993.
  • [29]       A. Younus, K. Bukhsh, and C. Tun¸c, Existence of resolvent for conformable fractional Volterra integral equations, Appl. Appl. Math., 15(1) (2020), 372—393.
  • [30]       A. Zettl, Sturm-Liouville Theory, Mathematical Surveys and Monographs, vol. 121, American Mathematical Society, 2005.